MathSciNet Relay Station
MathSciNet bibliographic data
MR148997 (26 #6493) 34.51
Lakshmikantham, V. Upper and lower bounds of the norm of solutions of differential systems. Proc. Amer. Math. Soc. 14 1963 509–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement